Maciej Dołęga
Maciej Dołęga
Institute of Mathematics, Polish Academy of Sciences
Zweryfikowany adres z impan.pl - Strona główna
Cytowane przez
Cytowane przez
Gaussian fluctuations of Young diagrams and structure constants of Jack characters
M Dołęga, V Féray
Duke Mathematical Journal 165 (7), 1193-1282, 2016
Explicit combinatorial interpretation of Kerov character polynomials as numbers of permutation factorizations
M Dołęga, V Féray, P Śniady
Advances in Mathematics 225 (1), 81-120, 2010
Jack polynomials and orientability generating series of maps
M Dołęga, V Féray, P Śniady
Séminaire Lotharingien de Combinatoire 70, Art. B70j, 50 pp. (electronic), 2014
Non-orientable branched coverings, b-Hurwitz numbers, and positivity for multiparametric Jack expansions
G Chapuy, M Dołęga
Advances in Mathematics 409, 108645, 2022
A bijection for rooted maps on general surfaces
G Chapuy, M Dołęga
Journal of Combinatorial Theory, Series A 145, 252–307, 2017
Cumulants of Jack symmetric functions and the 𝑏-conjecture
M Dołęga, V Féray
Transactions of the American Mathematical Society 369 (12), 9015-9039, 2017
b-Monotone Hurwitz Numbers: Virasoro Constraints, BKP Hierarchy, and O(N)-BGW Integral
V Bonzom, G Chapuy, M Dołęga
International Mathematics Research Notices 2023 (14), 12172-12230, 2023
Top degree part in -conjecture for unicellular bipartite maps
M Dołęga
arXiv preprint arXiv:1604.03288, 2016
Gaussian fluctuations of Jack-deformed random Young diagrams
M Dołęga, P Śniady
Probability Theory and Related Fields 174 (1), 133-176, 2019
On Kerov polynomials for Jack characters
M Dołęga, V Féray
Discrete Mathematics & Theoretical Computer Science, 2013
Strong factorization property of Macdonald polynomials and higher-order Macdonald’s positivity conjecture
M Dołęga
Journal of Algebraic Combinatorics 46 (1), 135-163, 2017
Blossoming bijection for bipartite pointed maps and parametric rationality of general maps of any surface
M Dołęga, M Lepoutre
Advances in Applied Mathematics 141, 102408, 2022
Universality of global asymptotics of Jack-deformed random Young diagrams at varying temperatures
C Cuenca, M Dołęga, A Moll
arXiv preprint arXiv:2304.04089, 2023
A positive combinatorial formula for symplectic Kostka–Foulkes polynomials I: Rows
M Dołęga, T Gerber, J Torres
Journal of Algebra 560, 1253-1296, 2020
Macdonald cumulants, G-inversion polynomials and G-parking functions
M Dołęga
European Journal of Combinatorics 75, 172-194, 2019
Asymptotics of characters of symmetric groups: Structure of Kerov character polynomials
M Dołęga, P Śniady
Journal of Combinatorial Theory, Series A 119 (6), 1174-1193, 2012
Reflection length with two parameters in the asymptotic representation theory of type B/C and applications
M Bożejko, M Dołęga, W Ejsmont, ŚR Gal
Journal of Functional Analysis 284 (5), 109797, 2023
Polynomial functions on Young diagrams arising from bipartite graphs
M Dołega, P Śniady
DMTCS proc. AO, 257-268, 2011
Positive formula for Jack polynomials, Jack characters and proof of Lassalle's conjecture
HB Dali, M Dołęga
arXiv preprint arXiv:2305.07966, 2023
Enumeration of non-oriented maps via integrability
V Bonzom, G Chapuy, M Dołęga
Algebraic Combinatorics 5 (6), 1363-1390, 2022
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20